# SDR QXEA9500062

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Part number: 10032N
- Condition: Discharged
- Location: Cockpit
- Part time: 11,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - DURING MAINTENANCE FOUND COCKPIT PBE WITH RED INDICATOR POPPED.  REPLACED PBE.  AIRCRAFT RELEASED FOR SERVICE.
